# SDR ASAA2016071717401

- Difficulty date: July 17, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 1,501 hours, 490 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000145537
- Condition: Failed
- Location: Lt Ram Air Inlet
- Part time: 1,499 hours, 489 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT RAM DOOR FULL OPEN LIGHT REMAINED ILLUMINATED DURING FLIGHT. ACFT GROUNDED. LEFT PACK FLOW TEMPERATURE CONTROLLER BITE IAW FIM 21-62 TASK 801 SHOWED FAULT 21-51406 FOR THE EXIT SIGN AS THE ONLY EXISTING FAULT AND AS FAULT HISTORY FAULT FOR LEGS 00 THROUGH 08. GROUND TEST CONFIRMED FAULT AND BOTH IN AND EXIT SRADA DISPLAYS SHOWED EXIT ACTUATOR FAULT. ATTEMPTED EXIT RESET, CYCLED CIRCUIT BREAKERS AND RESEATED LEFT PACK EXIT SRADA CONNECTORS,  FAULT RETURNED WITHIN MINUTES. REMOVED AND REPLACED LEFT PACK EXIT IAW AMM 21-51-27-000-801 / 21-51-27-400-801. PERFORMED ACTUATOR ADJUSTMENT CHECK IAW AMM 21-51-27-400-801 AND LEFT PFTC BITE IAW FIM 21-62 TASK 801, ALL TESTS PASS.
